Memorial Day Parade, New Practice Times, Banquet Reminder

MEMORIAL DAY PARADE — Wildcard Gymnastics will be participating in the Elm Grove Memorial Day parade on Monday, May 25. Gymnasts on any level of team (Boys’, Girls’, Xcel or Tumbling & Trampoline), Fast Track or Gold Bugs are invited to participate. Parents or siblings may participate in the parade, but must be wearing a Wildcard T-Shirt. We will not have any t-shirts at the start of the parade.  Parents and siblings are also not allowed to march with strollers during the parade. (There is a special pre-parade for strollers, wagons and bikes which are festively decorated.)

The parade begins at 10:30 a.m. Gymnasts need to report to Elm Grove Village Park (13600 Juneau Blvd.) by 9:30 a.m. The drop off is located at the footbridge on Legion Drive (there will be a DROP OFF HERE sign). The parade concludes at the corner of Wall Street and Elm Street at The Grove Shopping Center (Sendiks Food Market).

Gymnasts should come prepared wearing a Patriotic or former Fourth of July leotard or our current exhibition leotard. If your child does not have any of these leotards, a Wildcard Gymnastics t-shirt is sufficient. Gymnasts should wear athletic shoes and socks (no sandals) and should wear stretch gloves for tumbling. Also, please bring water (preferably half of a squeeze bottle that has been frozen).

If we have inclement weather, which is likely, we will allow gymnasts to march in their warm-ups and if it is wet, we will likely not tumble.

NEW PRACTICE TIMES START TODAY — Please remember that our new practice times start today. There have been some changes in the practice schedule and we’re trying to balance out and even out our groups. Once again, here is the new practice schedule:

Girls’ Level 2: MON 4:30-6:30 p.m., WED 4:30-6:30 p.m., THU 4:30-7:30 p.m. (7 hrs)
Girls’ Level 3: TUE 4:30-7:30 p.m., THU 4:30-7:30 p.m., SAT 9 a.m.-noon (9 hrs)
Girls’ Level 4: MON 4:30-7:30 p.m., WED 4:30-7:30 p.m., FRI 4:30-8:30 p.m. (10 hrs)
Girls’ Level 6: MON, TUE, WED, FRI 4:30-8:30 p.m. (16 hrs)
Girls’ Level 7: MON, TUE, THU, FRI 4:30-8:30 p.m. (16 hrs)
Girls’ Level 9: TUE, WED, THU, FRI 4:30-8:30 p.m. (16 hrs)
Girls’ Fast Track: TUE 6:30-8:30 p.m., THU 6:30-8:30 p.m. (4 hrs)
Girls’ Xcel Bronze: THU 4:30-6:30 p.m. (2 hrs)
Girls’ Xcel Silver: THU 4:30-6:30 p.m. (2 hrs)
Girls’ Xcel Gold: WED 6-8:30 p.m., SAT 10:30 a.m.-1 p.m. (5 hrs)
Girls’ TOPs: MON 4-5:30 p.m., SAT 11 a.m.-1 p.m. (3.5 hrs)
Girls’ MiniTOPs: TUE 4:30 p.m.-6:30 p.m. (2 hrs)

Boys’ Level 4: TUE 4:30-6:30 p.m., THU 4:30-6:30 p.m. (4 hrs)
Boys’ Level 5: MON 4:30-7:45 p.m., WED 4:30-7:45 p.m.; SAT 9:15 a.m.-11:45 p.m. (10 hrs)
Boys’ Level 8: MON 4:30-7:45 p.m., WED 4:30-7:45 p.m.; SAT 9:15 a.m.-11:45 p.m. (10 hrs)

T&T: FRI 4:30-5:45 p.m. or SAT 11:45 a.m.-1 p.m. (1.25 hours)

BANQUET RSVPs — We have had a very minimum of RSVPs for the banquet on Sunday, May 31. Please make your plans to attend our annual year end celebration. Gymnasts are $10 and other guests are $20. Please RSVP by May 20 to gymnastics@wildcard-gymnastics.com or at the front desk with a count and how to you will pay. Gymnasts and families will be given tickets for the event.

Water park tickets are an additional $17 per person. Gymnasts are not free for the water park. You do not need to purchase water park tickets to participate in the banquet. Adults wishing to enter the water park but not swim are $5 per person. You are responsible for your child at the water park. The water park is open from 2-6 p.m. for our guests.

AAU NATIONALS PARTICIPANTS — We are looking to have a team dinner at Buca di Beppo or Planet Hollywood in Las Vegas (both cater to teams), probably Thursday night. Please let us know of a preference and we’ll start collecting pre-orders. Buca is a family-style Italian meal. Planet Hollywood is a typical American restaurant, but its group meals run $19 per person and up, even for children. Parents are responsible for paying for their own children.

KAROLYI’S CAMP PARTICIPANTS — For those gymnasts participating in Karolyi’s camp who got their forms in the mail, please return final payment directly to the camp itself. Also, please add the $80 for transportation to and from the airport. Our flight information is as follows:

Inbound: July 6, Spirit Flight 595, Chicago O’Hare to Houston Bush Intercontinental
Departs 9:15 a.m., arrives 11:55 a.m.

Return: July 11, Spirit Flight 500, Houston Bush Intercontinental to Chicago O’Hare
Departs 6:39 p.m., arrives 9:15 p.m.

SUCCESS WALL ADDITION — We have our final success wall addition for the 2015 season. At the 2015 Region 4 Tumbling & Trampoline Championships held over the weekend in downtown Milwaukee, Wildcard had its first-ever regional champion. West F. won the Level 6 boys’ 8-under tumbling with a nationals-qualifying score of 51.8.

West also had a fantastic first-pass in Double Mini, scoring the highest score of any level 5 participant regardless of age or gender, scoring 9.8, 9.8 and 9.7 (out of 10) from the three judges. He finished fifth in Double Mini and was third in Level 5 trampoline as well.

Advertisements
This entry was posted in Uncategorized. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s